# SDR TSAA0253040

- Difficulty date: January 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED OUT CORROSION ON THE FUSELAGE SKIN AT BS 990 STRINGER 27L BY CUTTING STRINGER 27L IAW SRM 51-10-2.  VERIFIED CORROSION REMOVED, CLEANED AND TREATED IAW SRM 51-10-6.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-20-2 FIGURE 3.  AIRCRAFT RETURNED TO SERVICE.  (M)
